Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 22, 2006, 5:37 PM CDT for Ness County, Kansas. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 5:37 PM CDT (22:37 UTC)
- Expired
- Jun 22, 2006, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
County Ness County, KS
The radar
The Dodge City radar (KDDC), 76 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:06 PM CDT | HAIL 1 | 10 Sw Ness City, KS | |
| Jun 22, 6:20 PM CDT | TSTM WND GST 60 | 8 S Ness City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 222237 SVRDDC KSC135-222315- /O.NEW.KDDC.SV.W.0166.060622T2237Z-060622T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 537 PM CDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN NESS COUNTY IN WEST CENTRAL KANSAS. * UNTIL 615 PM CDT * AT 534 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BEELER...OR ABOUT 6 MILES NORTHEAST OF ALAMOTA...AND MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF SOUTHWESTERN NESS COUNTY... BEELER... NESS CITY... THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 95 AND 112. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. DAMAGING WINDS UP TO 80 MPH WERE REPORTED IN SHIELDS WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS LAT...LON 3860 10023 3826 10023 3826 9979 3847 9979 $$ GRZYWACZ
1 follow-up statement
000 WWUS53 KDDC 222253 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 553 PM CDT THU JUN 22 2006 KSC135-222315- /O.CON.KDDC.SV.W.0166.000000T0000Z-060622T2315Z/ NESS KS- 553 PM CDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHWESTERN NESS COUNTY... AT 550 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR BEELER... MOVING SOUTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL RESIDENCES OF SOUTHWESTERN NESS COUNTY... BEELER... NESS CITY... THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THIS INCLUDES HIGHWAY 283 BETWEEN MILE MARKERS 95 AND 112. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3860 10023 3826 10023 3826 9979 3847 9979 $$ GRZYWACZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:34 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 22, 3:34 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 334 PM CDT THU JUN 22 2006 .DISCUSSION... DAYS 1-2... MAIN QUESTION THIS CYCLE WILL AGAIN BE CONVECTION. CONVECTION ALREADY BLOWING UP ALONG THE FRONT RANGE OUT INTO NORTHWEST KANSAS AND THAT WILL BE THE MAIN CHALLENGE FOR TONIGHT. NONE OF THE 12Z OR 15Z MODELS HAD FORECAST ANY OF THE HUGE CONVECTIVE CLUSTER NOW IN SOUTHWEST NEBRASKA, NORTHEAST COLORADO AND FAR NORTHWEST KANSAS WHICH IS GREATLY DISTRESSING. EVEN THE USUALLY GOOD FSL RUC13 AND RUC20 MISSED IT ENTIRELY. THE MUCH VAUNTED 12Z WRF IN PARTICULAR WAS HORRIBLE IN BOTH INITIALIZATION AND SUBSEQUENT FORECASTS THROUGH ABOUT 12 HOURS. THE 18Z WRF DID INITIALIZE THE CONVECTION BUT IMMEDIATELY LOST IT IN ITS FORECASTS. PER DISCUSSION WITH GLD WILL HOLD ON TILL THE LAST MINUTE IN HOPES WE CAN DEDUCE ANY TRENDS FROM IT THAT WILL HELP WITH THE FORECAST. GIVEN THE ABOVE FOR TONIGHT WILL PLAY WHAT THE MODELS DID FORECAST, NAMELY ANOTHER MCS OFF THE HIGH TERRAIN OF COLORADO MOVING EAST AND SOUTHEAST INTO KANSAS AND THE PANHANDLES ALONG THE SURFACE FRONT WHICH EXTENDS FROM AROUND COS TO BETWEEN EHA AND LBL AND SOUTH ACROSS THE EAST TX PANHANDLE. MUCAPES IN THAT AREA WILL BE IN THE NEIGHBORHOOD OF 2500 J/KG WITH SUFFICIENT LOWER LEVEL SHEAR ALONG THE BOUNDARY THAT STORMS MAY EVEN BE ABLE TO SPIN UP SOME ISOLATED TORNADOES. AGREE COMPLETELY WITH SPC WATCH 545 FOR MUCH OF SOUTHWEST KANSAS AND WOULD NOT BE SURPRISED TO SEE A LATER WATCH INTO THE PANHANDLES. HAVE ALSO GONE CATEGORICAL FOR PRECIP FROM DDC WEST WHERE THE BIGGEST THREAT FOR LARGE HAIL, DAMAGING WINDS EXISTS. THE BEST THREAT FOR TORNADOES SHOULD REMAIN NEAR THE SURFACE FRONT IN MY FAR SOUTHWEST COUNTIES. AFTER TONIGHT THE SYNOPTIC SCALE SETUP SUPPORTS A FEW MORE NIGHTS OF LARGE SCALE CONVECTIVE SYSTEMS FIRING OFF THE HIGH TERRAIN AND MOVING SOUTH TO SOUTHEAST ACROSS THE HIGH PLAINS REGION. HAVE LEFT SOME SMALLER POPS IN PLACE AGAIN FOR TOMORROW NIGHT AS ANOTHER SYSTEM DEVELOPS SOMEWHERE AND MOVES THROUGH THE CWA. GIVEN THE MODELS PERFORMANCE AND THEIR HUGE UNCERTAINTIES, HAVE KEPT POPS LOW WITH THIS FEATURE. FOR TEMPERATURES HAVE KEPT THINGS A BIT COOLER BOTH NIGHTS AND ALSO ON SATURDAY AS THE MOS SEEMS TO GET CARRIED AWAY WITH WARMING IN SPITE OF THE RAIN COOLED AIR REINFORCING THE POLAR FRONT TO OUR SOUTH EACH NIGHT. DAYS 3-7... LATE IN THE PERIOD CONFIDENCE REMAINS LOW AS MODELS CONTINUE TO STRUGGLE WITH THE WEST COAST/ERN PACIFIC LOW AND LOCATION OF OUR UPPER RIDGE AXIS AROUND THE CNTL CONUS. AM THEREFORE LEANING TOWARDS PERSISTENCE ON DAYS 6 AND 7. UNTIL THEN ANY WAVE EMBEDDED IN THE NW FLOW LATE THIS WEEKEND STILL HAS THE POTENTIAL TO PRODUCE SOME PCPN SOMEWHERE IN WRN KS. AT THIS TIME AM UNABLE TO NARROW DOWN TIMING OR LOCATION DOWN DUE TO HOW MODELS HANDLE THESE WEAKER WAVES EMBEDDED IN THE FLOW. THE CURRENT GRIDS SEEM TO HAVE A DECENT HANDLE WITH THIS SO WILL RETAIN SMALL POPS ACROSS ALL OF OUR CWA SAT NIGHT AND SUNDAY NIGHT. AFTER THIS MODELS CONTINUE TO SUPPORT A COOL AND DRYER PATTERN THROUGH MID WEEK. CURRENT GRIDS FOR HIGHS STILL LOOK ON TRACK SINCE SEE LITTLE REASON TO GO MUCH WARMER BASED ON PROGGED EC OR GFS 85H TEMPS. DID LOWER OUR OVERNIGHT LOWS A FEW DEGREES AS THE MEX GUIDANCE ACTUALLY NOT LOOKING TOO BAD THIS MORNING WITH LOWS IN THE 50S FOR MUCH OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 85 62 85 / 90 10 10 20 GCK 61 86 61 85 / 90 10 20 30 EHA 61 84 61 87 / 100 10 20 10 LBL 62 86 62 87 / 100 10 20 10 HYS 62 85 62 84 / 30 0 10 20 P28 63 85 63 86 / 30 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES...SVR TSTM WATCH 545 TIL 11PM CDT. && FN08/18 JOHNSON/BURGERT
Hazardous weather outlook, Jun 22, 11:57 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1157 AM CDT THU JUN 22 2006 KSZ030-031-043>046-063>066-077>081-087>090-231000- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HODGEMAN-KIOWA- LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-STAFFORD-TREGO- 1157 AM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE EACH NIGHT FROM FRIDAY THROUGH SUNDAY AS SMALL UPPER LEVEL DISTURBANCES MOVE THROUGH THE NORTHERN AND CENTRAL PLAINS IN THE PREVAILING NORTHWEST UPPER FLOW PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KSZ061-062-074>076-084>086-231000- GRANT-HAMILTON-HASKELL-KEARNY-MORTON-SEWARD-STANTON-STEVENS- 1157 AM CDT (1057 AM MDT) THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS DEVELOPING ALONG THE LEE OF THE ROCKIES ACROSS COLORADO ARE EXPECTED TO SPREAD SOUTHEAST LATER THIS AFTERNOON AND EARLY TONIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH THE MAIN DANGER BEING LARGE HAIL AND DAMAGING WINDS. TORRENTIAL RAINS WITH THE STORMS MAY CAUSE SOME LOCALIZED FLOODING, ESPECIALLY IN URBAN AREAS WHERE RUNOFF IS LIMITED. AS THE STORM PROGRESS INTO FAR SOUTHWEST KANSAS TONIGHT THEY WILL ENCOUNTER WINDS TURNING WITH HEIGHT. AS A RESULT THERE WILL ALSO BE A CHANCE FOR ISOLATED TORNADOES AT THAT TIME FROM FAR SOUTHWEST KANSAS INTO THE PANHANDLES. THE GREATEST THREAT WILL BE GENERALLY SOUTH AND WEST OF A LINE FROM LAKIN TO SUBLETTE AND LIBERAL. THE STORMS SHOULD BE PRETTY MUCH OVER FOR KANSAS BY SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE EACH NIGHT FROM FRIDAY THROUGH SUNDAY AS SMALL UPPER LEVEL DISTURBANCES MOVE THROUGH THE NORTHERN AND CENTRAL PLAINS IN THE PREVAILING NORTHWEST UPPER FLOW PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED BEGINNING EARLY THIS EVENING MAINLY WEST OF A LIBERAL TO SATANTA TO DEERFIELD LINE. JOHNSON
In the hours before
Local storm report, Jun 22, 4:25 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF REPORT...
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 N COLLYER 39.07N 100.12W
06/22/2006 E1.75 INCH TREGO KS PUBLIC
&&
JOHNSONLocal storm report, Jun 22, 4:35 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
435 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 17 SW DODGE CITY 37.58N 100.23W
06/21/2006 E1.75 INCH GRAY KS PUBLIC
0815 PM HAIL 12 NNW SUBLETTE 37.64N 100.93W
06/21/2006 E1.00 INCH HASKELL KS PUBLIC
0830 PM HAIL 5 S HOWELL 37.71N 100.18W
06/21/2006 E0.75 INCH FORD KS PUBLIC
0830 PM HAIL 19 NW SUBLETTE 37.67N 101.09W
06/21/2006 E1.50 INCH GRANT KS AIRPLANE PILOT
0840 PM TSTM WND DMG 12 NNW SUBLETTE 37.64N 100.93W
06/21/2006 HASKELL KS PUBLIC
ELECTRICAL POLE BLOWN DOWN AND THREE SEMI TRAILERS BLOWN
OVER
0845 PM TSTM WND GST 6 ESE SUBLETTE 37.45N 100.74W
06/21/2006 E60.00 MPH HASKELL KS PUBLIC
&&
01Local storm report, Jun 22, 4:42 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
442 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 14 N PLAINS CITY 37.47N 100.59W
06/21/2006 E70.00 MPH MEADE KS PUBLIC
WIND ESTIMATED AT 70 MPH BENT FRAME OF CENTER PIVOT
SPRINKLER
&&
01Local storm report, Jun 22, 5:04 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 NE MCCRACKEN 38.61N 99.53W
06/22/2006 E0.88 INCH RUSH KS PUBLIC
&&
JOHNSONLocal storm report, Jun 22, 5:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
514 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 1 N MCCRACKEN 38.60N 99.57W
06/22/2006 E1.00 INCH RUSH KS LAW ENFORCEMENT
&&
JOHNSONLocal storm report, Jun 22, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
535 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST SHIELDS 38.62N 100.45W
06/22/2006 E80 MPH LANE KS PUBLIC
TREES DOWN POSTS BROKEN OFF
0526 PM HAIL 13 S WAKEENEY 38.84N 99.88W
06/22/2006 E0.75 INCH TREGO KS PUBLIC
&&
JOHNSONThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 54 min |
| Jun 21, 7:14 PM CDT | Severe Thunderstorm Warning | DDC | Gray | 61 min |
| Jun 21, 7:31 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 44 min |
| Jun 21, 7:35 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 25 min |
| Jun 21, 7:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 38 min |
| Jun 21, 7:45 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 45 min |
| Jun 21, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 49 min |
| Jun 21, 8:02 PM CDT | Severe Thunderstorm Warning | DDC | Haskell | 43 min |
| Jun 21, 8:03 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 42 min |
| Jun 21, 8:09 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 51 min |
| Jun 21, 8:19 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 41 min |
| Jun 21, 8:33 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Haskell, Seward | 42 min |
| Jun 21, 8:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 50 min |
| Jun 21, 8:54 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 51 min |
| Jun 21, 9:12 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Meade | 36 min |
| Jun 21, 9:26 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 34 min |
| Jun 21, 9:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 40 min |
| Jun 22, 4:03 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 42 min |
| Jun 22, 4:31 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 44 min |
| Jun 22, 4:43 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 47 min |
| Jun 22, 4:46 PM CDT | Tornado Warning | DDC | Rush | 44 min |
| Jun 22, 4:59 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 46 min |
| Jun 22, 5:31 PM CDT | Severe Thunderstorm Warning | DDC | Rush | 44 min |
| Jun 22, 5:56 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 49 min |
| Jun 22, 6:11 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 49 min |
| Jun 22, 6:16 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 44 min |
| Jun 22, 6:45 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 23 min |
| Jun 22, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.